# SDR A6WA201644253

- Difficulty date: August 21, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 31,324 hours, 30,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R3220832
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST RBL 18 AT FS 409+128 IS CRACKED AT BOTTOM OTBD FLANGE.
